(Warning:In an attempt to help some other people fighting depression I’ve decided to be very open about my struggle with it. This post contains words like ‘sex’ and ‘hell’ (but no ‘shits’!!). You have been warned. (Daddy, I swear I’ve never had sex. EVER!! ;)).)
When I first started taking the Zoloft there were some minor side-effects. At first it made me REALLY tired so I had to take it at night. Then as it got into my system that stopped so I was then able to start taking it in the morning. And that was it. I was really relieved.
I’m now months into it and it’s become very apparent to me and to Ben that there is one other, often untalked about side-effect that I’m most certainly experiencing… A side-effect of the sexual kind. Like any word containing the letter s, e or x in it that order have dropped completely out of my life.
I’m 26 years old. Not even THINKING about it is just not right. And poor Ben… he’s a male you know, so he thinks about it. SO I had an appointment today to see what can be done about the s, e and the x.
I have to stop taking the Zoloft. The Dr is going to do some hormone testing that should have been done before I even started taking the damn things in the first place. So, as of tomorrow, I’m off the Zoloft. I have to be off of it for at least a week before the test and longer before I can starte taking a new drug. I’m off the Zoloft. OH MY GOD WHAT THE HELL IS THIS DOCTOR THINKING TAKING ME OFF THE ZOLOFT.
*startes to shake a little*
Work out she says. Gets lots of sleep she says. Do anything I can to produce extra ceratonin she says. Well, I need the Zoloft to sleep, I need the Zoloft for motivation to work out, I need the Zoloft to BREATHE!
It’s only a week. I can do a week right! RIGHT!?
But hey, the plus side is that, you know… there will be s’s, e’s and x’s.